# SDR IPXA2172575

- Difficulty date: March 22, 2012
- Submitted: March 26, 2012
- Operation: Air carrier
- Aircraft: N126UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0810
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Valve
- Part number: 115060
- Part serial: 46041529
- Condition: Malfunctioned
- Location: Refuel
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ONE HOUR AFTER TAKE OFF,  NOTICED LT OUTER FUEL QTY HAD DECREASED 900 LBS. FOLLOWED QRH PROCEDURES.  SUSPECTED FUEL LEAK. TURNED OFF FUEL BOOST PUMPS, TANK WOULD CONTINUE TO DECREASE ANOTHER 350 LBS. DIVERTED AND LANDED.  SWAPPED LEFT OTBD FUEL REFUEL VALVE IAW MM 28-25-12-04 & GMM 03-32-01 WITH CENTER TANK VALVE FOR TROUBLE SHOOTING PURPOSES. VALVE IN LT OTBD TANK OPS CHECKED NORMAL IAW MM 28-25-12-04.
